# SDR 98ZZZX2664

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Mistras Services Division, repair station RF2R133L
- Aircraft: N133Z
- Make and model: Beech 58P
- Aircraft serial: TJ367
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 00244002373
- Condition: Cracks
- Location: Horizontal Stab
- Part time: 4,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF LEFT SUPPORT CHANNEL, THE CHANNEL HAD CRACKS IN UPPER AND LOWER RADII.  THE CRACKS WERE STOP DRILLED AND THE DRILL PENETRATED THE SPAR.  THE SPAR AND CHANNEL WERE REPLACED, THE CHANNEL APPARENTLY HAD A LARGE BOW IN IT AND CAUSED THE UPPER AND LOWER CRACKS.
